# SDR UALA2009102703356

- Difficulty date: October 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,617 hours, 9,741 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EEL LAMP ASSY. EEL OPS CHECKS OKAY.  REPLACED EEL LAMP ASSY.  EEL OPS CHECKS OKAY.
